# SDR USAAD98110

- Difficulty date: June 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Failed
- Location: Bs 110
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DTW - FLT 388 - DURING LANDING GEAR EXTENTION ON DESCENT THE THREE GREEN GEAR DOWN LIGHTS DID NOT ILLUMINATE.  THE CREW RECYCLED THE LANDING GEAR AND THEN HAD THREE RED UNSAFE LIGHTS.  THE GEAR WAS MANUALLY EXTENDED, THE CREW VISUALLY CHECKED THE DOWN LOCK INDICATORS, AND THEN FLEW BY THE TOWER TO CONFIRM THE GEAR WAS DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR LEVER RELAY AND THE THROTTLE TRANSFER RELAY IN THE LANDING GEAR INDICATION CIRCUIT.  (M)
